# SDR 08FDEA01843

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SEVERAL HOLES IN CENTER WING BOX LOWER JUNCTION VERTICAL FLANGE C47 WITH DAMAGE AND CRACKS (HOLE H, I, M, N, V) REPAIR PERFORMED BY OVERSIZING THE HOLES UNTIL DAMAGE REMOVAL AND INSTALLING FASTENER NSA5351-9 AND NSA5479, APPROVED BY RAS/70503969/045/2008 ISS A AND EA 6-5710-117142.
